# SDR SWAA2022071418651

- Difficulty date: June 14, 2022
- Submitted: July 14, 2022
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 59,468 hours, 35,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PASSENGER CABIN INTERCOSTAL AT BL 0 BS 927+6. / [01] REMOVED PASSENGER CABIN INTERCOSTAL UPPER ANGLE AT BL 0 BETWEEN BS 927 TO BS 947 PER SRM 51-40-02.  LOCATED AND DRILLED NEW INTERCOSTAL UPPER ANGLE BETWEEN BS 927 TO BS 947 BL 0 PERE SRM 51-40-05 AND DWG 147A5400 OK TO INSTALL UPPER ANGLE.;[02] VERIFIED CORRECTIVE ACTION 1. OK TO INSTALL.;[03] INSTALLED INTERCOSTAL UPPER ANGLE BETWEEN BS 927 TO BS 947 BL 0 PER SRM 51-40-02 AND DWG 147A5400;[04] VERIFIED CORRECTIVE ACTION 3.;[05] ALL CARD IS COMPLETED;[06] VERIFIED WORKSCOPE IS COMPLETE.
